MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 6MM X 37MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO NXT 6MM X 37MM - US; NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Model Number 90315
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Foreign Body In Patient (2687)
Date of Event 02/05/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer as the fractured portioned of the subject device was left inside the patient's vasculature.
 
Event or Problem Description
It was reported that a combination mechanical thrombectomy procedure was performed for nihss 18 in a patient with intra cranial atherosclerotic disease in the right middle cerebral artery with calcified clot.During the first pass mild resistance was felt in the proximal supraclinoid while advancing the subject retriever stent and when attempted to retrieve the subject retriever stent core wire broke.An attempt was made to retrieve the broken subject retriever stent using a snare, but it was not successful and therefore the subject retriever stent was left inside the patient¿s vascular anatomy (in the right middle cerebral artery).Follow up ct scan showed subarachnoid hemorrhage which was treated with medical management.The procedure could not be completed, and the patient was in the icu (intensive care unit) on a day we received the information.No further information is available.
 
Event or Problem Description
It was reported that a combination mechanical thrombectomy procedure was performed for nihss 18 in a patient with intra cranial atherosclerotic disease in the right middle cerebral artery with calcified clot.During the first pass mild resistance was felt in the proximal supraclinoid while advancing the subject retriever stent and when attempted to retrieve the subject retriever stent core wire broke.An attempt was made to retrieve the broken subject retriever stent using a snare, but it was not successful and therefore the subject retriever stent was left inside the patient¿s vascular anatomy (in the right middle cerebral artery).Follow up ct scan showed subarachnoid hemorrhage which was treated with medical management.The procedure could not be completed, and the patient was in the icu (intensive care unit) on a day we received the information.No further information is available.It was confirmed on 29-mar-2022,that the same reported event, product had already been entered under emdr (initial): core id: (b)(4) and report id: 3012931345-2022-00043.Based on this update, pi# (b)(4) for which emdr (initial): core id: (b)(4) and report id: 3012931345-2022-00041 was filed will be cancelled due this duplicate entry.Refer to pi# (b)(4)/ emdr (initial): core id: (b)(4) and report id: 3012931345-2022-00043 for the continuation of the complaint process of the alleged issue associated with the subject complaint device.
 
Additional Manufacturer Narrative
B5 executive summary - updated (pi# (b)(4) for which emdr (initial): core id: (b)(4) and report id: 3012931345-2022-00041 was filed will be cancelled due this duplicate entry).

Brand Name
TREVO NXT 6MM X 37MM - US
Common Device Name
NEUROVASCULAR MECHANICAL THROMBECTOMY DEVICE FOR ACUTE ISCHEMIC STROKE TREATMENT
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer (Section G)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13663681
Report Number3012931345-2022-00041
Device Sequence Number5295295
Product Code POL
UDI-Device Identifier07613327299953
UDI-Public07613327299953
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K200117
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2022
Device Model Number90315
Device Catalogue Number90315
Device Lot Number0000050893
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/05/2022
Supplement Date Received by Manufacturer03/29/2022
Initial Report FDA Received Date03/03/2022
Supplement Report FDA Received Date04/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INFINITY LONG SHEATH ( STRYKER); RED72 ASPIRATION CATHETER (PENUMBRA, INC); VELOCITY MICROCATHETER (PENUMBRA, INC)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention; Other;
Patient Age72 YR
Patient SexUnknown
Patient Weight61 KG